# SDR AALA202302220848

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 68,437 hours, 26,143 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Loose
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LANDING GEAR SHOCK ABSORBER FAULT CAME ON AT FLIGHT LEVEL 380. MAINTENANCE FOUND THE NOSE LANDING GEAR GROUND SENSING MECHANISM LOOSE AND SLOPPY WHICH SET THE PROXIMITY SENSORS 24GA AND 25GA TO MISS TARGET. THE NOSE LANDING GEAR GROUND SENSING MECHANISM PER AMM 32-21-45-400-00-081-A.  THE PROXIMITY SENSOR GAPS WERE CHECKED PER AMM 32-31-73-200-002 AND A GEAR SWING WAS ACCOMPLISHED WITH NO FAULTS NOTED.
